# SDR CALA2024060701714

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 92,698 hours, 13,222 cycles
- System (JASC): 3150 · Central Warning
- Part: Pcb
- Part number: 285T025919
- Part serial: D02055
- Condition: Faulted
- Location: Flaps/Spoilers
- Part time: 63,335 hours, 18,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TO AURAL WARNING HORN WOULDNT SILENCE TO/COFIG HORN FLAP/S POILER WARNING FLIGHT. THEY HAD RED SPOILER AND FLAP EICAS MESSAGE PICTURE ATTACHED. DEBRIEFED CREW.... AT 3000 FEET OVER 70% N1 GOING FROM FLAPS 1 TO FLAPS 0 THEY GOT THE T/O WARNING. THEY HAD THIS ALL THE WAY THROUGH UP TO 10K FEET. ANYTIME THEY WENT UNDER 70% N1 THE T/O WARNING WOULD GO AWAY. THEY HAD CLEAN WING IN INDICATION AND IN PERFORMED TAKEOFF CONFIG WARNING SYSTEM OPS TEST IRW AMM TEST PASSED. PARTS USED:  99-3151-9-9003,QTY :1 31-51-00-700-258-C1. TEST SATISFACTORY. R&R''D TAKEOFF ROTABLE PARTS CHANGE WAS INDICATED - TT # 1710767  SN OFF 2055 CONFIGURATION WARNING CARD MODULE IRW AMM 31-51-04. PERFORMED CARD MODULE TEST IRW AMM 31-51-04-724-154 STEPS 4. L THROUGH N.
